# SDR COMA0670174

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 6,671 hours, 4,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-383
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK AT FS 377-383 HAS MINOR SURFACE CORROSION.  BLENDED OUT MINOR SURFACE CORROSION IAW CRJ700 SRM 53-21-49.  RE-APPLIED PROTECTIVE TREATMENT AS REQUIRED.
